Home > First Aid >

Cetafen Cold & Sinus Relief Tablets - EXPIRES 11/20
Cetafen Cold & Sinus Relief Tablets - EXPIRES 11/20


 
Our Price: $7.99
Sale Price: $0.99

Quantity in Stock:3
Product Code: X42639
Qty:

Description
 

Temporarily relieves cough, sore throat, headache and nasal congestion due to cold and flu. 2 tablets per pouch with instructions and warnings per the FDA.

Active Ingredients: Acetaminophen 325 mg and Phenylephrine HCl 5mg, Guaifenesin 200 mg, Dextromethorphan 15 mg per tablet.

FEATURES:

  • Antihistamine
  • Quantity: 100 Tablets (2 tablets per pouch)
  • Convenient, easy-to-use dispenser box
  • Bilingual box labeling


EXPIRES 11/20. CLEARANCE! Limited to stock on hand.

Share your knowledge of this product. Be the first to write a review »